Alert archive / Maine / Small Craft Advisories in 2015

Small Craft Advisory 252, NWS Caribou, ME

November 12, 2015

NWS Caribou, ME issued this small craft advisory at Nov 12, 2015, 2:58 PM EST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Nov 12, 2015, 2:58 PM EST (19:58 UTC)
Expired
Nov 15, 2015, 9:23 PM EST
In force
3 days
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

917 
WHUS71 KCAR 121958
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
258 PM EST THU NOV 12 2015

ANZ050-051-130400-
/O.CAN.KCAR.SE.W.0001.000000T0000Z-151113T0000Z/
/O.NEW.KCAR.SC.Y.0252.151112T1958Z-151114T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
258 PM EST THU NOV 12 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SATURDAY. THE
HAZARDOUS SEAS WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-130400-
/O.NEW.KCAR.SC.Y.0252.151112T1958Z-151114T1200Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
258 PM EST THU NOV 12 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SATURDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
18 follow-up statements
689 
WHUS71 KCAR 130335
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1035 PM EST THU NOV 12 2015

ANZ050>052-131145-
/O.CON.KCAR.SC.Y.0252.000000T0000Z-151114T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1035 PM EST THU NOV 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
198 
WHUS71 KCAR 130558
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1258 AM EST FRI NOV 13 2015

ANZ050>052-131400-
/O.CON.KCAR.SC.Y.0252.000000T0000Z-151114T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1258 AM EST FRI NOV 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
887 
WHUS71 KCAR 130746
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
246 AM EST FRI NOV 13 2015

ANZ050>052-131600-
/O.CON.KCAR.SC.Y.0252.000000T0000Z-151114T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
246 AM EST FRI NOV 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
276 
WHUS71 KCAR 131119
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
619 AM EST FRI NOV 13 2015

ANZ050>052-131930-
/O.CON.KCAR.SC.Y.0252.000000T0000Z-151114T1200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
619 AM EST FRI NOV 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
889 
WHUS71 KCAR 132007
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
307 PM EST FRI NOV 13 2015

ANZ050-051-140415-
/O.UPG.KCAR.SC.Y.0252.000000T0000Z-151114T1200Z/
/O.NEW.KCAR.GL.W.0026.151114T0300Z-151114T1500Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
307 PM EST FRI NOV 13 2015

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST
SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-140415-
/O.EXT.KCAR.SC.Y.0252.000000T0000Z-151114T1500Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
307 PM EST FRI NOV 13 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SATURDAY...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
108 
WHUS71 KCAR 140252
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
952 PM EST FRI NOV 13 2015

ANZ050-051-141100-
/O.EXT.KCAR.GL.W.0026.151114T0900Z-151114T1500Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
952 PM EST FRI NOV 13 2015

...GALE WARNING NOW IN EFFECT FROM 4 AM TO 10 AM EST SATURDAY...

* WINDS AND SEAS...WEST WINDS 20 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-141100-
/O.CON.KCAR.SC.Y.0252.000000T0000Z-151114T1500Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
952 PM EST FRI NOV 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
551 
WHUS71 KCAR 140711
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
211 AM EST SAT NOV 14 2015

ANZ050-051-141515-
/O.EXB.KCAR.SC.Y.0252.000000T0000Z-151115T0500Z/
/O.CAN.KCAR.GL.W.0026.151114T0900Z-151114T1500Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
211 AM EST SAT NOV 14 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO
  BETWEEN 30 AND 35 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-141515-
/O.EXT.KCAR.SC.Y.0252.000000T0000Z-151115T0500Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
211 AM EST SAT NOV 14 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
391 
WHUS71 KCAR 141548
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1048 AM EST SAT NOV 14 2015

ANZ050>052-150400-
/O.EXT.KCAR.SC.Y.0252.000000T0000Z-151115T1000Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1048 AM EST SAT NOV 14 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST SUNDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30
  KT. SEAS 5 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
855 
WHUS71 KCAR 141944
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
244 PM EST SAT NOV 14 2015

ANZ050>052-151000-
/O.EXT.KCAR.SC.Y.0252.000000T0000Z-151115T2200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
244 PM EST SAT NOV 14 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST SUNDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT.
  SEAS 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
057 
WHUS71 KCAR 142320
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
620 PM EST SAT NOV 14 2015

ANZ050>052-150730-
/O.CON.KCAR.SC.Y.0252.000000T0000Z-151115T2200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
620 PM EST SAT NOV 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
795 
WHUS71 KCAR 150248
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
948 PM EST SAT NOV 14 2015

ANZ050>052-151100-
/O.CON.KCAR.SC.Y.0252.000000T0000Z-151115T2200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
948 PM EST SAT NOV 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO
  30 KT. SEAS 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
089 
WHUS71 KCAR 150723
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
223 AM EST SUN NOV 15 2015

ANZ052-151200-
/O.EXT.KCAR.SC.Y.0252.000000T0000Z-151115T1200Z/
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
223 AM EST SUN NOV 15 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ050-051-151530-
/O.EXT.KCAR.SC.Y.0252.000000T0000Z-151117T0000Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
223 AM EST SUN NOV 15 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST MONDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
344 
WHUS71 KCAR 151501
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1001 AM EST SUN NOV 15 2015

ANZ050-051-160000-
/O.EXT.KCAR.SC.Y.0252.000000T0000Z-151116T2200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
1001 AM EST SUN NOV 15 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST MONDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
658 
WHUS71 KCAR 151641
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1141 AM EST SUN NOV 15 2015

ANZ050-051-160200-
/O.CON.KCAR.SC.Y.0252.000000T0000Z-151116T2200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
1141 AM EST SUN NOV 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
823 
WHUS71 KCAR 151931
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
231 PM EST SUN NOV 15 2015

ANZ050-051-161000-
/O.CON.KCAR.SC.Y.0252.000000T0000Z-151116T2200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
231 PM EST SUN NOV 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
749 
WHUS71 KCAR 151931 CCA
MWWCAR

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE CARIBOU ME
231 PM EST SUN NOV 15 2015

ANZ050-051-161000-
/O.COR.KCAR.SC.Y.0252.000000T0000Z-151116T2200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
231 PM EST SUN NOV 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT.
  SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
819 
WHUS71 KCAR 152326
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
626 PM EST SUN NOV 15 2015

ANZ050-051-160730-
/O.CON.KCAR.SC.Y.0252.000000T0000Z-151116T2200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
626 PM EST SUN NOV 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
597 
WHUS71 KCAR 160223
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
923 PM EST SUN NOV 15 2015

ANZ050-051-160330-
/O.CAN.KCAR.SC.Y.0252.000000T0000Z-151116T2200Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
923 PM EST SUN NOV 15 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL
CRAFT ADVISORY.

THE SUSTAINED WIND AND WIND GUSTS ARE EXPECTED TO REMAIN BELOW 25
KNOTS AND THE SEAS BELOW 5 FEET. THEREFORE THE SMALL CRAFT
ADVISORY HAS BEEN CANCELLED. IT IS LIKELY ANOTHER SMALL CRAFT
ADVISORY WILL BE REQUIRED FOR LATE IN THE DAY MONDAY INTO MONDAY
NIGHT. 

$$

CB

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Nov 12, 2:56 PM EST, 2 minutes earlier.

Area forecast discussion, Nov 12, 2:56 PM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
256 PM EST THU NOV 12 2015

.SYNOPSIS...
AN OCCLUDED FRONT WILL CROSS THE REGION TONIGHT. LOW PRESSURE
TRACKS ACROSS NORTHERN MAINE ON FRIDAY. HIGH PRESSURE BUILDS EAST
THIS WEEKEND.

&&

.NEAR TERM /THROUGH FRIDAY/...
LOW PRESSURE OVER THE CENTRAL GREAT LAKES WILL CONTINUE TO MOVE TO
THE NORTHEAST INTO QUEBEC PROVINCE TONIGHT THEN ACROSS NORTHERN
MAINE LATE IN THE DAY FRIDAY. THIS WILL RESULT IN RAIN SPREADING
ACROSS ALL AREAS THIS EVENING AND CONTINUING INTO FRIDAY MORNING.
STEADY RAIN IS THEN EXPECTED TO GIVE WAY TO SHOWERS BY MID MORNING
FRIDAY AS LOW PRESSURE MOVES TO THE EAST OF THE REGION. COLDER AIR
IS THEN EXPECTED TO FILTER IN LATE IN THE DAY BEHIND THE LOW.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
TURNING COOLER AND BREEZY FOR THE WEEKEND. LOW PRESSURE WILL BE
JUST NORTH OF MAINE FRIDAY EVENING, THEN MOVE EAST INTO THE GULF
OF ST LAWRENCE SATURDAY.

THE WINDIER CONDITIONS FOR THE WEEKEND WILL BE FRIDAY NIGHT AND
SATURDAY AS THE COOLER AIRMASS MOVES IN. THERE WILL PROBABLY BE
SOME SHOWERS ON THE BACK SIDE OF THE LOW PRESSURE, ESPECIALLY
FRIDAY NIGHT AND SATURDAY AND ESPECIALLY OVER THE NORTH, THOUGH
THERE WILL BE AT LEAST SCATTERED SHOWERS THROUGH ALL OF EASTERN
MAINE FRIDAY NIGHT. THE AIRMASS WILL BECOME COLD ENOUGH FOR SNOW
TO MIX IN LATE FRIDAY NIGHT INTO SATURDAY, BUT SURFACE
TEMPERATURES LOOK TO REMAIN ABOVE FREEZING VAST MAJORITY OF
PLACES. PERHAPS A FEW HILLTOPS OF NORTHERN MAINE COULD SEE VERY
LIGHT ACCUMULATIONS. SHOWER ACTIVITY AND CLOUD COVER GRADUALLY
DECREASES SATURDAY NIGHT AND SUNDAY, ALTHOUGH SUNDAY THE CENTER OF
THE BUILDING HIGH PRESSURE WILL STILL BE WELL TO OUR SOUTHWEST IN
THE MID-ATLANTIC.

TEMPERATURES WILL LOWER TO NEAR AVERAGE READINGS WITH HIGHS SATURDAY
AND SUNDAY FROM THE UPPER 30S NORTH TO MID 40S SOUTH. LOWS FRIDAY
NIGHT WILL STILL BE MILD IN THE MID TO UPPER 30S, BUT COOLER
SATURDAY NIGHT WITH READINGS NEAR OR A BIT BELOW FREEZING.

MODELS IN GOOD AGREEMENT THROUGH THE WEEKEND, SO FAIRLY HIGH
CONFIDENCE IN THE FORECAST.
&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
UNSEASONABLY MILD WEATHER IS EXPECTED MUCH OF NEXT WEEK AS AN
UPPER LEVEL RIDGE BUILD ACROSS THE EASTERN U.S.. ALONG WITH THE
UNSEASONABLY MILD TEMPERATURES WILL BE PLENTY OF DAYTIME SUNSHINE
AND MAINLY CLEAR NIGHTS THROUGH WEDNESDAY. THE NEXT SYSTEM IS
SLATED TO APPROACH THE AREA LATE WEDNESDAY AND THURSDAY WITH THE
POTENTIAL FOR A FEW SHOWERS.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
NEAR TERM: EXPECT IFR CONDITIONS TONIGHT INTO FRIDAY MORNING THEN
IMPROVING TO MVFR/VFR DURING THE DAY FRIDAY.

SHORT TERM:
MVFR CONDITIONS LIKELY FRIDAY NIGHT AND SATURDAY
MAINLY FROM APPROXIMATELY A KGNR TO KHUL LINE NORTH. SOME MVFR
CONDITIONS MAY PERSIST SATURDAY NIGHT OVER THE FAR NORTH, BUT
GENERALLY LOOKING AT VFR SATURDAY NIGHT AND SUNDAY. BREEZY FOR THE
WEEKEND, ESPECIALLY FRIDAY NIGHT AND SATURDAY.
&&

.MARINE...
NEAR TERM:HAVE USED THE NAM12 FOR SUSTAINED WINDS. FOR WAVES: A
SOUTHERLY FETCH WILL DEVELOP ACROSS THE GULF OF MAINE THIS EVENING
AND CONTINUE INTO FRIDAY MORNING WHEN IT WILL GIVE WAY TO A MORE
SOUTHWESTERLY FETCH. EXPECT WAVE HEIGHTS TO BUILD TO AROUND 8
FEET/8-9 SECONDS BY LATE IN THE DAY FRIDAY. WILL USE THE NEAR
SHORE WAVE MODEL TO POPULATE GRIDS.

SHORT TERM:
SMALL CRAFT CONDITIONS EXPECTED FRIDAY NIGHT TO SUNDAY
MORNING. WINDS WILL GENERALLY BE FROM THE NORTHWEST AT 20 TO 25
KNOTS WITH HIGHER GUSTS. SEAS WILL BE AS HIGH AS 10 FEET AWAY FROM
THE IMMEDIATE COAST LATE FRIDAY NIGHT AND EARLY SATURDAY AND
GRADUALLY SUBSIDE THROUGH SUNDAY.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST SATURDAY FOR ANZ050>052.

&&

NEAR TERM...MIGNONE
SHORT TERM...FOISY
LONG TERM...DUDA
AVIATION...MIGNONE/FOISY
MARINE...MIGNONE/FOISY
Hazardous weather outlook, Nov 12, 2:50 AM EST, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
250 AM EST THU NOV 12 2015

MEZ001>006-010-011-015>017-029>032-130800-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
250 AM EST THU NOV 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST
CENTRAL MAINE...EASTERN MAINE...FAR NORTHERN MAINE...INTERIOR
DOWNEAST MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST
CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050>052-130800-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
250 AM EST THU NOV 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 2:50 AM ESTHazardous Seas WarningCAR12 hr

Nearby

Small Craft Advisories in Maine, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.